# SDR 97ZZZX1783

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 590
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP, CORROSION FOUND AROUND NUTPLATES ON LT AND RT KIDNEY PANELS (AFT OF AUXILIARY FUEL TANK).  REMOVED STR'S 30, 29R, 29L, 28R, 28L, 27R, 27L, 26R, 26L, INTERCOSTALS 26L AND 27L, AND 26R AND 27R, FRAMES 580, 585, 600, AND CAPS 27L, 27R, 28L, 28R, AND DOUBLER.  UPON CLEANING,  FOUND CRACKS.  FABBED FRAME CLIP AND HEAT TREATED IAW 51-10-2A.  FABBED NEW SKIN DOUBLER AND FILLER IAW SRM 51-10-2 AND EO 96-397.  ALODINED AND PRIMED DOUBLER, TRIPLER, FILLER, AND SKIN FILLER.  TREATED AND PRIMED FRAME SPLICE.  INSTALLED STR'S 27L/R, 28L/R IAW DC-9 SRM 51-30-2 AND SRM 51-30-5 AND EO 96-397.  INSTALLED LONGERONS 29L/R, 28L/R, 27L/R, AND 26L/R IAW DC9 SRM 51-30-2.
